# SDR R61A2023010430002

- Difficulty date: December 17, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Hoirozntal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HSTAB RIB 10A,11A AND 12A REPLACED DUE TO CRACKING IAW 170EO-55-10-0004_1 (MAJOR)
